# SDR AALA2019090600001

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 77,981 hours, 9,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 4112958
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3L EMERG EXIT LIGHT HOUSING CRACKED. WON'T HOLD LENS.
